# SDR SWAA2024072917646

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 27,562 hours, 13,592 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Inoperative
- Location: Nr 1 Eng
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

#1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED<[01] REMOVED AND REPLACED #1 ENG FUEL FILTER IRW AMM 73-11-02. OPS AND LEAK CHECK GOOD AT THIS TIME.
